Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at May 26, 2012, 2:19 PM EDT for Orange County, Putnam County, New York. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2012, 2:19 PM EDT (18:19 UTC)
- Expired
- May 26, 2012, 3:00 PM EDT
- In force
- 41 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 118 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:35 PM EDT | HAIL 0.75 | New Windsor, NY | PENNY SIZE HAIL IN NEW WINDSOR. |
| May 26, 2:37 PM EDT | HAIL 1 | New Windsor, NY | ONE INCH HAIL NEAR NEW WINDSOR. |
| May 26, 3:00 PM EDT | HAIL 0.75 | Vails Gate, NY | PENNY SIZE HAIL IN VAILS GATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS51 KOKX 261819
SVROKX
NYC071-079-261900-
/O.NEW.KOKX.SV.W.0001.120526T1819Z-120526T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
219 PM EDT SAT MAY 26 2012
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN SOUTHEAST NEW YORK...
NORTHEASTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 300 PM EDT...
* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GARDNERTOWN...OR NEAR NEWBURGH...AND MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
WINDSOR...WEST POINT...FAHNESTOCK STATE PARK AND COLD SPRING
LAT...LON 4161 7409 4161 7407 4159 7405 4156 7397
4152 7399 4145 7399 4149 7393 4150 7385
4145 7375 4133 7389 4132 7399 4130 7402
4148 7425 4162 7410
TIME...MOT...LOC 1819Z 310DEG 8KT 4150 7408
$$
DSW2 follow-up statements
145
WWUS51 KOKX 261836
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
236 PM EDT SAT MAY 26 2012
NYC071-079-261900-
/O.CON.KOKX.SV.W.0001.000000T0000Z-120526T1900Z/
ORANGE NY-PUTNAM NY-
236 PM EDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR PUTNAM AND NORTHEASTERN ORANGE COUNTIES...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VAILS GATE...OR NEAR NEWBURGH...MOVING SOUTHEAST AT 10
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FIRTHCLIFFE...CORNWALL ON HUDSON...WEST POINT...HIGHLAND FALLS...FORT
MONTGOMERY...FAHNESTOCK STATE PARK AND COLD SPRING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM SATURDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
&&
LAT...LON 4155 7398 4152 7399 4145 7399 4145 7397
4149 7393 4150 7386 4145 7376 4133 7391
4132 7399 4130 7402 4145 7421 4159 7406
TIME...MOT...LOC 1836Z 310DEG 8KT 4146 7404
$$
DSW032
WWUS51 KOKX 261859
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
259 PM EDT SAT MAY 26 2012
NYC071-079-261909-
/O.EXP.KOKX.SV.W.0001.000000T0000Z-120526T1900Z/
ORANGE NY-PUTNAM NY-
259 PM EDT SAT MAY 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM AND NORTHEASTERN ORANGE
COUNTIES WILL EXPIRE AT 300 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM SATURDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
LAT...LON 4155 7398 4152 7399 4145 7399 4145 7397
4149 7393 4150 7386 4145 7376 4133 7391
4132 7399 4130 7402 4145 7421 4159 7406
TIME...MOT...LOC 1859Z 310DEG 8KT 4143 7399
$$
DSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:54 PM EDT, 25 minutes earlier.
Area forecast discussion, May 26, 1:54 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 154 PM EDT SAT MAY 26 2012 .SYNOPSIS... A COLD FRONT MOVES JUST SOUTH OF THE AREA BY THIS EVENING. THE FRONT BECOMES STATIONARY SOUTH OF THE AREA TONIGHT INTO SUNDAY BEFORE LIFTING NORTH AS A WARM FRONT LATE SUNDAY INTO MONDAY. LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA TUESDAY INTO WEDNESDAY WILL SEND A COLD FRONT ACROSS THE TRI-STATE AREA ON WEDNESDAY. HIGH PRESSURE WILL BRIEFLY FOLLOW WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CONVECTION FIRING ALONG THE FRONT ...WITH NORTHWEST ZONES THE MOST LIKELY TO SEE SCATTERED SHOWERS/TSTMS INITIALLY. DEPENDING ON THE COVERAGE...SHOWERS AND TSTMS WILL MAKE THEIR WAY SOUTHEASTWARD THROUGH THE REMAINDER OF THE AFTERNOON HOURS. PLENTY OF CAPE AVAILABLE. HOWEVER...WEAK MID AND UPPER LEVEL SUBSIDENCE DUE TO BUILDING RIDGE COULD KEEP COVERAGE IN CHECK. LOWER CLOUDS SLOWLY SCOURING OUT ACROSS SE CT...WITH PLENTY OF SUNSHINE ELSEWHERE AHEAD OF THE FRONT. EXPECT CLOUDS TO INCREASE THOUGH THROUGH THE AFTERNOON AS THE FRONT SAGS SOUTH. ANY STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL AS THEY WILL BE SLOW MOVING. PRECIPITABLE WATER IS AROUND 1.5 OR JUST UNDER INCHES. AS FOR TEMPS...SOME UPDATES TO CAPTURE LATEST TRENDS. MANY LOCATIONS HAVE OR WILL ECLIPSE 80 DEGREES. AS CLOUDS INCREASE...TEMPS COULD DROP SLIGHTLY. CSTL AREAS WILL BE COOLER AS SOUTH/SOUTHWEST WINDS PREVAIL AHEAD OF THE FRONT. THERE IS A MODERATE RISK OF STRONGER AND MORE FREQUENT RIP CURRENTS ACROSS ALL THE OCEAN BEACHES TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... THE FRONT REMAINS SOUTH OF THE AREA THIS EVENING INTO SUNDAY MORNING BEFORE SLOWLY TRACKING BACK NORTH AS A WARM FRONT. MODELS IN GOOD AGREEMENT HANDLING THE FRONT. CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE MORE DIURNALLY DRIVEN SO POPS LOWER THIS EVENING...AND THEN INCREASE AGAIN SUNDAY AS THE FRONT PUSHES BACK NORTH. SURFACE FLOW WILL BE MORE EASTERLY ACROSS EASTERN SECTIONS KEEPING THE AREA MORE STABLE WHILE SOUTHERLY WINDS DEVELOP SUNDAY INLAND AND INSTABILITY INCREASES AS A RESULT OF A WARMER BOUNDARY LAYER. THE THREAT OF HEAVY RAINFALL REMAINS WITH PRECIPITABLE WATER VALUES STILL AROUND 1.5 INCHES. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... FRONTAL BOUNDARY BEGINS TO PUSH NORTH...ESPECIALLY INLAND...LATE SUNDAY WITH THE FRONTAL BOUNDARY LIKELY MOVING THROUGH THE REGION SUNDAY NIGHT AND NORTH OF THE AREA LATE MONDAY AS UPPER RIDGE AXIS MOVES TO THE EAST. WILL CONTINUE TO BE UNSETTLED WEATHER WITH ROUNDS OF SHOWERS AND THUNDERSTORMS AS CONVECTIVE COMPLEXES MOVE THROUGH. LIKELY BRIEF HEAVY DOWNPOURS RATHER THAN SEVERE WEATHER WITH THE STORMS. POTENTIAL THEN EXISTS FOR A MORE ORGANIZED LINE OF CONVECTION LATE TUE INTO WED ALONG AND AHEAD OF THE COLD FRONT. THE COLD FRONTAL PASSAGE EXPECTED WED MORNING. THERE ARE SIGNS AT THE END OF THE WEEK OF A CLOSED UPPER LOW FORMING OVER THE MID MS VALLEY. IT WILL ALSO BE UNSEASONABLY WARM AND MUGGY WITH HIGHS INLAND MOST DAYS IN THE LOW TO MID 80S...AND IN THE 70S AT THE COAST. LOWS WILL BE IN THE 60S WITH SIMILAR DEW POINTS. THE ONE CAVEAT HEAR IS THAT CONVECTION ALONG THE BOUNDARY MAY LIMIT ENOUGH DAYTIME HEATING FOR HIGHS TO BE LOWER THAN FORECAST MON. A RETURN TO SOMEWHAT COOLER WEATHER WILL FOLLOW ON THU BEHIND THE COLD FRONT...BUT STILL SEVERAL DEGREES ABOVE NORMAL WITH READINGS IN THE MID TO UPPER 70S. POSSIBLE CONVECTION NEXT FRI COULD LEAD TO EVEN COOLER CONDITIONS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A COLD FRONT WILL APPROACH THE REGION THIS AFTERNOON...THEN STALL THROUGH TOMORROW. MAINLY VFR CONDITIONS EXPECTED...WITH POSSIBLE MVFR IN ANY TSTORM DEVELOPMENT THIS AFTN...AND FG DEVELOPMENT TONIGHT. SCT CU WITH SCT TO BKN HIGH LEVEL CLOUDS MOVING IN FROM THE WEST. TSTORM DEVELOPING OVER EASTERN PA MAY PROGRESS TO THE EAST THROUGH 22Z...BUT WITH CONFIDENCE LOW ON ACTUAL COVERAGE...WILL MAINTAIN ONLY A TEMPO FOR CITY AND WEST TAF SITES. WINDS AROUND 10 KTS TODAY WITH LIGHT AND VRB TONIGHT AS THE FRONT PASSES. HIGHER GUSTS POSSIBLE IN ANY TSTMS. WINDS SHIFT TO THE NE BEHIND THE FRONT TNGT. .OUTLOOK FOR 18Z SUN THROUGH THU... .SUN...SCT TSTMS MAINLY IN THE AFTN INLAND...BUT CONTINUING INTO THE OVERNIGHT. .MON...SCT TSTMS MAINLY IN THE AFTN INLAND. .TUE...IFR POSSIBLE WITH SOUTHERLY FLOW. SCT SHRA AND TSTMS. .WED...MORNING SHRA/TSTM...THEN BECOMING VFR. .THU...MAINLY VFR...WITH POSS SHRA/TSTM IN THE AFTN. && .MARINE... WITH A COLD FRONT TO THE NORTH...SOUTH TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON. THE FRONT TONIGHT WILL BRING A WIND SHIFT TO THE NE LATE. SPEEDS BLW SCA LVLS. SEAS ON THE OCEAN WILL GRADUALLY BUILD DUE TO SWELL FROM BERYL. POTENTIAL FOR 5 FT SEAS TNGT. BECAUSE THIS IS MARGINAL...WILL INDICATE 5 FT IN THE FCST BUT REFRAIN FROM A SCA ATTM. TSTMS POSSIBLE THIS AFTN...ESPECIALLY THE WRN/CNTRL SOUND AND HARBOR. SWELL FROM BERYL WILL HAVE SOME IMPACT ON THE OCEAN FOR SUN AND POSSIBLY MON AS WELL. EXACT HEIGHTS WILL BE DEPENDENT ON THE PRECISE TRACK AND INTENSITY OF THE SYSTEM. ATTM...SEAS AROUND 4 FT ARE EXPECTED. WINDS WILL REMAIN LGT THRU THE REMAINDER OF THE FCST PERIOD. THERE IS A CHANCE THAT SPEEDS COULD APPROACH SCA LVLS OVER THE OCEAN ON SLY FLOW LATE TUE INTO WED. SEAS WILL RESPOND WITH 5 FT WAVES POSSIBLE ON THE OCEAN DURING THIS TIME. && .HYDROLOGY... ANY SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY DOWNPOURS. SHOWERS AND THUNDERSTORMS WILL LIKELY BE SCATTERED TO ISOLATED. AS SUCH...THE FLOOD POTENTIAL WILL BE ONLY LOCALIZED MINOR URBANIZED/POOR DRAINAGE FLOODING. STORMS THAT FORM WILL MOVE RELATIVELY SLOWLY. SCATTERED CONVECTION WILL CONTINUE TO IMPACT THE REGION FROM SUNDAY NIGHT THROUGH MONDAY AS A WARM FRONT MOVES THROUGH THE AREA. THERE WILL BE A POTENTIAL FOR LOCALIZED HEAVY RAINFALL AS STORMS WILL BE SLOW MOVING. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MET NEAR TERM...MET/PW SHORT TERM...MET/PW LONG TERM...DW AVIATION...SEARS/12 MARINE...PW/12 HYDROLOGY...MET
Hazardous weather outlook, May 26, 9:02 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 902 AM EDT SAT MAY 26 2012 NYZ075-080-081-178-179-271300- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 902 AM EDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT OCEAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>074-078-079-176-177-271300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 902 AM EDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, May 26, 9:18 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 918 AM EDT SAT MAY 26 2012 CTZ006>008-010>012-261600- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 918 AM EDT SAT MAY 26 2012 PATCHY DENSE FOG IS EXPECTED UNTIL ABOUT NOON TODAY ACROSS THE AREA. VISIBILITIES ARE EXPECTED TO RANGE MOSTLY FROM 1/2 TO 1 MILE...WITH LOCAL REDUCTIONS TO 1/4 MILE OR LESS IN SPOTS. IF YOU ARE DRIVING...SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS. LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED.
Special weather statement, May 26, 1:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
158 PM EDT SAT MAY 26 2012
NYZ067-068-261830-
ORANGE-PUTNAM-
158 PM EDT SAT MAY 26 2012
...STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ORANGE AND PUTNAM
COUNTIES...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALDEN...AND MOVING SOUTHEAST AT 20 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4161 7407 4159 7405 4159 7399 4158 7395
4152 7399 4145 7399 4149 7393 4151 7377
4133 7388 4133 7391 4149 7429 4160 7422
4159 7414 4162 7414
DSWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:45 AM EDT | Dense Fog Advisory | OKX | Nassau, Suffolk | 8 hr |
| May 26, 1:58 PM EDT | Special Weather Statement | OKX | Orange | 32 min |
| May 26, 2:33 PM EDT | Special Weather Statement | OKX | Rockland | 42 min |
| May 26, 2:49 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 41 min |
| May 26, 3:01 PM EDT | Special Weather Statement | OKX | Putnam | 59 min |
| May 26, 3:23 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 82 min |
| May 26, 3:33 PM EDT | Special Weather Statement | OKX | Westchester | 57 min |
| May 26, 3:55 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 95 min |
| May 26, 4:00 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 47 min |
| May 26, 4:52 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 83 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.